MathSciNet Relay Station
MathSciNet bibliographic data
MR2680056 (2011g:42031) 42B20 (42A45)
Vagharshakyan, Armen Recovering singular integrals from Haar shifts. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4303–4309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement